# SDR N6WA2015060601

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,837 hours, 20,034 cycles
- Engine: Ge CF348C1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT FADEC CAUTION IN FLIGHT.  CLEANED CONNECTORS ON THE FMU & MASTER VG ACTUATOR.  PERFORMED GND ENG RUN IAW AMM 71-00-00.  NO MSGS OR DEFECTS NOTED.
